# SDR AALA201809209034

- Difficulty date: September 16, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 58,236 hours, 25,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TWO CEILING EMERGENCY LIGHTS INOPERATIVE. ONE AT ROW 9 AND ONE AT ROW 24.  PERFORMED OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS IAW AMM 33-51-00-710-063-A. OPS CHECKED GOOD.
